To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Kolmogorov-Chentsov Theor… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Kolmogorov-Chentsov Theorem and Differentiability of Random Fields on Manifolds

Journal article
Authors R. Andreev
Annika Lang
Published in Potential Analysis
Volume 41
Issue 3
Pages 761-769
ISSN 0926-2601
Publication year 2014
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 761-769
Language en
Links dx.doi.org/10.1007/s11118-014-9392-...
Keywords Kolmogorov-Chentsov theorem , Random fields on manifolds , Sample differentiability , Sample Hölder continuity , Sobolev embeddings
Subject categories Mathematical Analysis, Probability Theory and Statistics

Abstract

A version of the Kolmogorov-Chentsov theorem on sample differentiability and Hölder continuity of random fields on domains of cone type is proved, and the result is generalized to manifolds.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?